# SDR 96ZZZX620

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4347T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125510
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Head
- Condition: Rusted
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CYLINDER HEADS WHICH ARE THE CAPS TO THE MLG STRUTS WERE FOUND SEVERELY RUSTED.  THE ATTACHING BOLTS WERE RUSTED BADLY ALSO.  THIS AREA HAS A BUILT-IN WELL AREA WHICH ALLOWS WATER TO ACCUMULATE AND JUST SIT THERE.  THERE IS A METAL PLUG BUTTON USED TO COVER THIS AREA AND FILL THE HOLE IN THE WING OVER THE FILL VALVE.
